# SDR DALA2023080406340

- Difficulty date: July 30, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 84,252 hours, 26,876 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 3L SLIDE LIGHT INOPERATIVE. CORRECTIVE ACTION: OPS CHK OF SLIDE LIGHT GOOD.(2892721)
